Tramadol Side Effects and Withdrawal are Daunting

http://www.peoplespharmacy.com/2012/03/18/tramadol-side-effects-and-withdrawal-are-daunting/

Under comments:

BILLY — RI, USA, JULY 30, 2015
I was on Tramadol for 12 years. My new Doc decided I didn’t need it and just stopped it. I seemed ok with no withdrawal other than that same pain came back right after stopping and I had a case of the gloom and dooms, I guess I was feeling sad for no good reason for about 2 weeks, then out of the blue I had seizure, I guess it was pretty big one and I had never had one before in my life. To make a long story short. I told the ER Doc about stopping the Tramadol, he suggested I see a lawyer…I did. Dr who cut off script cold turkey settled for 55,000. Lesson is….do not stop cold turkey if you have taken this for years even if you feel ok like I did…

If you don't comment, I'll just assume you agree with me

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s